# SDR SWIA2020082051891

- Difficulty date: July 6, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 280-477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*VISABLE SEAT RAILS BETWEEN FS280.00 TO FS477.40,  RBL9 HAS CORROSION. MARKED WITH GREASE PENCIL.   (C-CHECK) RO 8/18/2020    REPLACED SEAT RAIL LOCATED ON RBL 9 FROM FS349-FS477 REF CRJ700 AMM. SEE CONTINUE CARD.
